I am a 61 year old white male in good health. I have one blue eye and one brown and blue eye. I take 1 Lipitor daily. Also I take Claritin and use Nasonex spray for allergies. I have severe pain in my eyes but it does not cause any pain to my head. I have had my tear ducts plugged, sinuses cleaned and drained, and polyps removed from my sinuses. These solutions have only brought temporary relief and have not solved the problem. Any suggestions would be greatly appreciated.
Thank you for visiting the Family Practice Forum.
A couple of things come to mind. Firstly, many nasal steroid sprays (Nasonex) can cause nose and/or eye pain as well as headaches in a small percentage of people. You may benefit from a visit to an Opthamologist to rule out other possibilities such as "iritis". It is also possible that you may have a blocked tear duct. Nevertheless, I would start by speaking with the Eye MD (Opthamologist).
I hope this helps.
Hi Rmartin. Eye pain can also be caused by a rise in intraocular pressure (glaucoma) and that must be checked. Sometimes that eye pain is accompanied by nausea and pain over brows.
Please see an ophthalmologist or optometrist soon to check this out.
This is a vaginal question and I really hope someone out there can help me today. I'm a 39 year old white female had a complete hyster at age of 21. My vagina is turning a dark purple or black color on the outside lip areas and starting to go to the inside area. There is a white discharge that I've been tested for and comes back negative. I'm too embarrased to ask my doctor so I really hope someone has seen or heard this same thing before. I have checked all over the web and could not find anything. Please help if you can.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.